advertisement
Question
Posted by: Chantel Pretorius | 2010/03/31

LEAVING YASMIN

HI, I was on Yasmin for about 4 years, I''ve left it now because my husband went for a vasectomy.

I''m getting terrible cramps and feel so bloated, is this normal?? I''m also experiencing mood swings and feel depressed, what is wrong with me??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There may be a month or two when your body adapts, then it should improve.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement